# SDR GLBA2001134

- Difficulty date: June 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 12,108 hours, 16,187 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABORTED T/O RIGHT ENGINE TEMP LIMITED.  PERFORMED REDUCED POWER T/O.
